The Annals of Probability

Exponential Moments of Vector Valued Random Series and Triangular Arrays

Alejandro de Acosta

Full-text: Open access

Abstract

We prove the finiteness of certain exponential moments of Banach space valued random series and triangular arrays. We also prove integrability results for Poisson measures on Banach spaces.

Article information

Source
Ann. Probab., Volume 8, Number 2 (1980), 381-389.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176994786

Digital Object Identifier
doi:10.1214/aop/1176994786

Mathematical Reviews number (MathSciNet)
MR566603

Zentralblatt MATH identifier
0435.60004

JSTOR
links.jstor.org

Subjects
Primary: 60B05: Probability measures on topological spaces

Keywords
Banach space valued random series and triangular arrays exponential moments integrability of Poisson measures

Citation

de Acosta, Alejandro. Exponential Moments of Vector Valued Random Series and Triangular Arrays. Ann. Probab. 8 (1980), no. 2, 381--389. doi:10.1214/aop/1176994786. https://projecteuclid.org/euclid.aop/1176994786


Export citation